2 doctors weighed in:

Birth control pills and swollen tongue. Is it the birth control even though I have taken only one so far, or an allergic reaction?

2 doctors weighed in
1 doctor agrees

In brief: Maybe

A swollen tongue usually is indicative of some type of allergic reaction.
If you experienced the swelling just after taking the pill you may be allergic to an ingredient in the pill. Or you may have been exposed to some other allergen in something you ate. Either way an allergic reaction that causes your tongue to swell can be dangerous and you should see your doctor for diagnosis and treatment.

In brief: Maybe

A swollen tongue usually is indicative of some type of allergic reaction.
If you experienced the swelling just after taking the pill you may be allergic to an ingredient in the pill. Or you may have been exposed to some other allergen in something you ate. Either way an allergic reaction that causes your tongue to swell can be dangerous and you should see your doctor for diagnosis and treatment.
Dr. Charles Kattuah
Dr. Charles Kattuah
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors